# SDR MWEA981142

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911409
- Condition: Dented
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL DENT ON FUSELAGE SKIN AT FUSELAGE 237 JUST BELOW L17 LEFT.  MTC COLD WORKED DENT AND FOUND ON CRACKS FABRICATED AND INSTALLED DOUBLER.
